# SDR DL72W954395

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, .125 INCH CRACK IN LWR TORQUE BOX VERT WEB LIGHTENING HOLE FS 1223 LEFT SIDE.  REPAIRED PER M/M 53-11-0 PAR 15.
